# SDR USAA2011081000003

- Difficulty date: July 29, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,081 hours, 16,087 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CC2208
- Condition: Saturated
- Location: Elevator
- Part time: 40,081 hours, 16,087 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK -  WATER CONTAMINATION ON LEFT ELEVATOR UPPER SURFACE IN 2 AREAS.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A319 SRM 55-21-11.
